# SDR SWIA200412827

- Difficulty date: January 27, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,159 hours, 22,729 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Lever
- Part number: 3G5209C
- Part serial: E0048
- Condition: Malfunctioned
- Location: Flight Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE FLIGHT SPOILER FAULT MESSAGE CAME ON.  REMOVED AND REPLACED FLIGHT SPOILER CONTROL LEVER IAW AMM 27-61-01.  OPS CHECKS GOOD.
